# SDR 9602286308

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (TPE), THE FLOOR PATH EMERGENCY LIGHTS BETWEEN SEAT ROWS 51R TO 59R WERE FOUND INOPERATIVE.  RECONNECTED LIGHT ASSEMBLY CONNECTOR AT ROW 59R.  OPERATIONAL CHECK OK.
